Sections of smooth convex bodies via majorizing measures

Michel Talagrand Equipe d'analyse, Tour 46 Boite 186, Université de Paris VI

TBD mathscidoc:1701.331816

Acta Mathematica, 175, (2), 273-300, 1994.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:25 uploaded by actaadmin ] [ 260 downloads ] [ 0 comments ] [ Cited by 17 ]
@inproceedings{michel1994sections,
  title={Sections of smooth convex bodies via majorizing measures},
  author={Michel Talagrand},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203325881455525},
  booktitle={Acta Mathematica},
  volume={175},
  number={2},
  pages={273-300},
  year={1994},
}
Michel Talagrand. Sections of smooth convex bodies via majorizing measures. 1994. Vol. 175. In Acta Mathematica. pp.273-300. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203325881455525.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved